# SDR CALA2014060291192

- Difficulty date: May 26, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,826 hours, 27,263 cycles
- Engine: Pwa PW2040
- Engine time: 3,200 hours, 23,943 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG DRIPPING FUEL, OIL LEAK IS 7 DROPS PER MINUTE OUT OF ACTUATOR DRIVE SHAFT LOWER INBD ACTUATOR.  ON INSPECTION OF FLUID FOUND TO BE HYD FLUID, LEAKING FROM BOTTOM REVERSER ACTUATOR.  REPLACED INBD LOWER ACTUATOR IAW 78 -31-13.
